# SDR USAA970360

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Part time: 48,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND BULGE IN 2 PLACES LOWER FUSELAGE SKIN BS 727 PLUS 16 INCHES, 6 INCHES LBL AND 6 INCHES RBL.  INSTALLED DOUBLER, REPAIRED PER SRM53-30-3 FIG 6.  (M)
